# SDR DHLA200800005

- Difficulty date: January 18, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 63,340 hours, 35,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 577,  EMERGENCY EXIT LIGHT OVER MAIN ENTRY DOOR FELL OFF DURING TAKEOFF ROLL.  REINSTALLED EMERGENCY EXIT LIGHT OVER MAIN ENTRY DOOR.  OPS CK.  GOOD PER MM 33-50-01. ACFT GROUNDED.
